# SDR ARWA20011124

- Difficulty date: December 1, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,336 hours, 23,540 cycles
- Engine: Pwa JT3D3B
- Engine time: 42,606 hours, 16,634 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 640702
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF MIAMI A LOUD BANG FOLLOWED BY HIGH VIBRATION ON NR 2 ENGINE REJECTED THE TAKE OFF ROLL. FOUND C2 BLADE FAILURE.  REMOVED AND REPLACED NR 2 ENGINE.  OPS AND LEAK CHECK NORMAL.
